# SDR DALA2024080107701

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,380 hours, 29,583 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3160 - ATO - AT 30KTS DUE TO A COM SINGLE PTT STUCK ECAM MESSAGE. CORRECTIVE ACTION: CREW DEFERRED THE F/O SIDE STICK PTT SWITCH PER MEL AND CONTINUED. LATER R/R F/O SIDE STICK PPT SWITCH. OPS CHECK GOOD.
